Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 491, NWS Norman, OK

June 11, 2016Blaine County, Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 11, 2016, 7:30 PM CDT for Blaine County, Custer County, Dewey County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2016, 7:30 PM CDT (00:30 UTC)
Expired
Jun 11, 2016, 7:47 PM CDT
In force
17 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, OK, Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 108 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2647 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS54 KOUN 120030
SVROUN
OKC011-039-043-120115-
/O.NEW.KOUN.SV.W.0491.160612T0030Z-160612T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT SAT JUN 11 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  WESTERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  EASTERN DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 815 PM CDT

* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAY...MOVING
  NORTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  THOMAS...CANTON...OAKWOOD...FAY...EAGLE CITY...SOUTHEASTERN CANTON LAKE...
  SOUTHARD AND HUCMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3568 9852 3568 9875 3610 9886 3610 9840
TIME...MOT...LOC 0030Z 184DEG 14KT 3581 9864 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
482 
WWUS54 KOUN 120047
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT SAT JUN 11 2016

OKC011-039-043-120056-
/O.CAN.KOUN.SV.W.0491.000000T0000Z-160612T0115Z/
CUSTER OK-BLAINE OK-DEWEY OK-
747 PM CDT SAT JUN 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER...WESTERN
BLAINE AND EASTERN DEWEY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...SMALL HAIL UP
TO THE SIZE OF PENNIES...WIND GUSTS UP TO 50 MPH...AND HEAVY RAIN 
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3568 9852 3568 9875 3610 9886 3610 9840
TIME...MOT...LOC 0044Z 184DEG 14KT 3588 9863 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:19 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 11, 7:19 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
719 PM CDT SAT JUN 11 2016

.DISCUSSION...
Please see the 00Z aviation discussion below.

&&

.AVIATION...
TSRA is expected over OKC for a couple of hours, but the storms
have dissipated over the other terminals. South winds will remain
elevated around 15 kt until 01-02Z. Additional storms may move
back into SPS later tonight but did not feel confident enough to
include TSRA at the moment. MVFR cigs will develop late tonight
through early tomorrow morning over OKC and OUN. Otherwise, expect
mid to high clouds to stream throughout most the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  89  71  89 /  50  40  30  30
Hobart OK         70  91  72  94 /  20  40  30  30
Wichita Falls TX  71  91  72  94 /  40  40  20  30
Gage OK           68  92  70  95 /  20  20  30  20
Ponca City OK     71  90  71  91 /  10  20  20  30
Durant OK         72  87  72  88 /  30  50  30  50

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

99/03/03
Hazardous weather outlook, Jun 11, 4:44 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT SAT JUN 11 2016

OKZ004>048-050>052-TXZ083>090-122145-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
444 PM CDT SAT JUN 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS
OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. THE GREATEST
CHANCE FOR STORMS WILL BE THROUGH THIS EVENING IN PARTS OF WEST
CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. A FEW OF
THE STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH POSSIBLE. FREQUENT LIGHTNING
AND HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL ALSO BE A
CONCERN IN SOME AREAS.

THE POTENTIAL FOR STRONG TO SEVERE STORMS ALONG WITH THE AMOUNT OF
ACTIVITY WILL LIKELY DIMINISH AFTER SUNSET. HOWEVER... SHOWERS
AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY SUNDAY FOR AREAS
MAINLY ALONG AND SOUTH OF INTERSTATE 40.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT WEDNESDAY.
HEAVY RAIN WILL CONTINUE TO BE A POTENTIAL PROBLEM. SEVERE STORMS
WILL BE POSSIBLE IN FAR NORTHWEST OKLAHOMA LATE MONDAY.

.HEAT...
INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH
AFTERNOON HEAT INDICES THROUGH MUCH OF THE WEEK...REACHING 100 TO
105 AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 11, 5:36 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT SAT JUN 11 2016

TXZ089-090-112315-
CLAY TX-ARCHER TX-
536 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY AND SOUTHEASTERN
ARCHER COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF
WINDTHORST...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SCOTLAND AND WINDTHORST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3347 9842 3347 9855 3366 9863 3363 9832
TIME...MOT...LOC 2232Z 169DEG 10KT 3352 9847

03
Special weather statement, Jun 11, 5:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SAT JUN 11 2016

OKZ027-112330-
GRADY OK-
543 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRADY COUNTY UNTIL 630 PM
CDT...

AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF
NORGE...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ALEX...VERDEN...AMBER...NORGE...TABLER...NINNEKAH AND LAVERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3489 9807 3510 9809 3515 9809 3515 9783
      3488 9774
TIME...MOT...LOC 2241Z 169DEG 17KT 3496 9793

03
Special weather statement, Jun 11, 6:11 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT SAT JUN 11 2016

OKZ023-112345-
CADDO OK-
611 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO COUNTY UNTIL
645 PM CDT...

AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT COBB
RESERVOIR...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3508 9826 3504 9852 3533 9862 3539 9831
TIME...MOT...LOC 2309Z 168DEG 15KT 3518 9843

MAXWELL
Special weather statement, Jun 11, 6:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT JUN 11 2016

OKZ016-017-022-023-120015-
CADDO OK-CUSTER OK-BLAINE OK-WASHITA OK-
628 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE AND NORTHEASTERN WASHITA COUNTIES UNTIL
715 PM CDT...

AT 624 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY...MOVING
NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3536 9850 3532 9868 3559 9890 3567 9853
TIME...MOT...LOC 2324Z 164DEG 14KT 3538 9862

03
Special weather statement, Jun 11, 7:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT SAT JUN 11 2016

OKZ024-025-027>029-120030-
OKLAHOMA OK-CANADIAN OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-
703 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...CANADIAN...
NORTHEASTERN GRADY...NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND
COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED FROM
NEAR DOWNTOWN OKLAHOMA CITY TO 4 MILES SOUTHEAST OF MUSTANG TO 3
MILES SOUTH OF CONCHO...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
BRIEF...HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND MINOR FLOODING
IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...WESTERN NORMAN...SOUTHWESTERN EDMOND...MOORE...EL RENO...
NEWCASTLE...YUKON...BETHANY...MUSTANG...WARR ACRES...THE VILLAGE...TUTTLE...
PIEDMONT...NICHOLS HILLS...UNION CITY...OKARCHE...CONCHO...WOODLAWN PARK...
RICHLAND AND WILL ROGERS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3572 9765 3565 9747 3526 9750 3527 9767
      3548 9811 3572 9808
TIME...MOT...LOC 0000Z 183DEG 16KT 3534 9759 3535 9767 3557 9800

03
Special weather statement, Jun 11, 7:05 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SAT JUN 11 2016

OKZ015>017-120100-
CUSTER OK-BLAINE OK-DEWEY OK-
705 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER...SOUTHWESTERN
BLAINE AND SOUTHEASTERN DEWEY COUNTIES UNTIL 800 PM CDT...

AT 701 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
THOMAS...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...THOMAS...HYDRO...OAKWOOD...FAY AND EAGLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3597 9840 3557 9847 3555 9859 3555 9862
      3554 9862 3552 9877 3597 9889
TIME...MOT...LOC 0001Z 183DEG 15KT 3567 9862

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:03 PM CDTSpecial Weather StatementOUNCanadian27 min
Jun 11, 7:05 PM CDTSpecial Weather StatementOUNBlaine55 min
Jun 12, 2:09 AM CDTSpecial Weather StatementOUNGreer51 min
Jun 12, 2:16 AM CDTSpecial Weather StatementOUNMcClain59 min
Jun 12, 2:48 AM CDTSpecial Weather StatementOUNGreer42 min
Jun 12, 2:59 AM CDTSpecial Weather StatementOUNMcClain61 min
Jun 12, 3:30 AM CDTSpecial Weather StatementOUNWashita45 min
Jun 12, 3:32 AM CDTSpecial Weather StatementOUNComanche43 min
Jun 12, 3:38 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Pottawatomie3 hr
Jun 12, 3:55 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain65 min
Jun 12, 3:58 AM CDTSpecial Weather StatementOUNCarter, Murray62 min
Jun 12, 4:12 AM CDTSpecial Weather StatementOUNWashita48 min
Jun 12, 4:17 AM CDTSpecial Weather StatementOUNComanche43 min
Jun 12, 4:31 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Jun 12, 4:34 AM CDTSpecial Weather StatementOUNCoal56 min
Jun 12, 4:39 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pottawatomie3 hr
Jun 12, 4:56 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Johnston, Murray, Pottawatomie64 min
Jun 12, 4:58 AM CDTSpecial Weather StatementOUNGrady62 min
Jun 12, 5:00 AM CDTSpecial Weather StatementOUNKiowa45 min
Jun 12, 5:07 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, McClain, Pontotoc, Pottawatomie and 1 more3 hr
Jun 12, 5:15 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Jun 12, 5:37 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole53 min
Jun 12, 5:42 AM CDTSevere Thunderstorm WarningOUNCotton33 min
Jun 12, 5:50 AM CDTAreal Flood AdvisoryOUNGrady3 hr
Jun 12, 5:59 AM CDTFlash Flood WarningOUNGarvin, Johnston, Murray, Pontotoc3 hr
Jun 12, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton33 min
Jun 12, 6:13 AM CDTFlash Flood WarningOUNCaddo, Comanche, Garvin, Grady, McClain3 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryOUNCarter, Comanche, Cotton, Garvin, Grady, Stephens3 hr
Jun 12, 7:19 AM CDTSpecial Weather StatementOUNStephens26 min
Jun 12, 7:33 AM CDTFlash Flood WarningOUNGarvin, McClain4 hr
Jun 12, 7:35 AM CDTSpecial Weather StatementOUNCaddo25 min
Jun 12, 7:37 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens38 min
Jun 12, 7:48 AM CDTSpecial Weather StatementOUNComanche27 min
Jun 12, 7:56 AM CDTFlash Flood WarningOUNCaddo, Comanche3 hr
Jun 12, 8:06 AM CDTFlash Flood Warning EmergencyOUNGarvin, McClain4 hr
Jun 12, 8:16 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Jun 12, 8:51 AM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more3 hr
Jun 12, 9:06 AM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 9:11 AM CDTFlash Flood WarningOUNCaddo, Comanche3 hr
Jun 12, 9:15 AM CDTFlash Flood WarningOUNAtoka3 hr
Jun 12, 10:16 AM CDTFlash Flood Warning EmergencyOUNComanche, Grady, Stephens3 hr
Jun 12, 10:27 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton48 min
Jun 12, 10:38 AM CDTFlash Flood WarningOUNComanche, Cotton, Stephens3 hr
Jun 12, 11:25 AM CDTFlash Flood WarningOUNGarvin, McClain3 hr
Jun 12, 11:25 AM CDTRiver Flood WarningOUNComanche, Cotton6 days
Jun 12, 12:04 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more3 hr
Jun 12, 12:12 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray8 hr
Jun 12, 12:27 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 1:26 PM CDTAreal Flood WarningOUNComanche, Cotton, Stephens3 hr
Jun 12, 2:09 PM CDTAreal Flood WarningOUNGarvin, McClain6 hr
Jun 12, 2:48 PM CDTRiver Flood WarningOUNGrady17 hr
Jun 12, 2:51 PM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more6 hr
Jun 12, 3:27 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 4:27 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray11 hr
Jun 12, 6:36 PM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more12 hr
Jun 12, 6:39 PM CDTSpecial Weather StatementOUNBryan36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.